# SDR USAA2011070100009

- Difficulty date: June 21, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 20,680 hours, 7,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472885200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR67 TO FR68, -Y1292.  REPLACED FLOORBEAM BETWEEN FR67 TO FR68, -Y1292 IAW A320 SRM 51-72-11 AIRBUS DRAWING 18D53472780 & 18D53472816.
